Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I am having loose motion. Have taken Cifran CT.

Hi, I am 23 yr old. I am an IT Professional. I am having a digestive problem ( loose motion ) from yesterday. I am not able to eat anything. Yesterday , i went to latrine 5 times. From yesterday, after lunch i hadn t eat anything. Today morning i have taken a Cifran CT. But still i am having a same kind of feeling.
Asked On : Thu, 20 Jan 2011
Answers:  2 Views:  1601
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
welcome to HealthcareMagic..

just take some isabgol with curd in morning and evening rest for one day and dont go to eat anything other then khichadi.......u may take soup too but dont eat chapati or anything else..

Thanks and all the best for good health
Dr.Bhagwan dass
Answered: Thu, 20 Jan 2011
I find this answer helpful
General & Family Physician Dr. Raju A.T's  Response

Welcome to Healthcaremagic Forum,

Taking isabgol will surely help , Also look into the cause to hit the cause and get relieved from the problem completely , Watch the stool whether its watery , greenish, blood stained or foulsmelling all these point towards the diagnosis and visit a GP with the same information to be put on required medication.

And do not fast , have some fluids like ORS , juices , butter milk , tender coconut also put a pinch of salt in a liter of which ever above fluids you choose.Try not to have any hard food until the problem resolves or the severity reduces.

thanks for visiting

Take care , Bye
Answered: Thu, 20 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor